My Mom's challenge with antibiotics and weak knees

by Nancy Beckman
(Ashburn, VA)

I am contacting you on behalf of my 93 year old Mother. She has been getting regular UTIS which have been treated lately with 10 day courses of antibiotic IVs. One of the main side effects is very weak knees, she says they feel like Jello and she has now been falling at least once a weak. One might expect a 93 year old to have age-related issues, but i believe the severity of the knee problem, and how it is getting noticeably worse with every round of IVs leads me to believe she may have the tendon damage you describe here.


I know for a fact they put her on Cipro at least once, but she lives far away and I don't know all the antibiotics they are trying. it is one every week or two. How can we tell if the weak knees are tendon related, and what shall we do about it? She is healthy and alert aside from UTIS and weak knees.

Comments for My Mom's challenge with antibiotics and weak knees

Click here to add your own comments

Weak knees and tendon issues
by: Kerri Knox, RN

Hi Nancy,

Well, your mom could get an MRI of her knees to see if she has any obvious tendon damage. If she does, then that is good (but not definitive) evidence that the damage is from the antibiotics- assuming that her antibiotics are, indeed, the Fluoroquinolone Antibiotics.

However, many, if not most people who experience tendon issues from the Fluoroquinolone Antibiotics don't have obvious damage to their tendons. They just have tendon issues after taking these antibiotics, then 'self-diagnose' that the problems are from the antibiotics after reading about the damage they cause. At this point in time, speculation is about all that you can do as far as diagnosis is concerned since there IS no 'definitive' way to determine if her weak knees are due to the antibiotics.

As far as what to do about her knees and the falling, for your next step, I'd suggest that you get my book The Fluoroquinolone Toxicity Solution that I wrote specifically to deal with these issues.

And in fact, many of the same issues that would help your mom overcome the toxicity of the antibiotics will help her to stop getting urinary tract infections. And there are several safe supplements that you can ask me about on the forums that she can take forever that can help to keep her from getting urinary tract infections in the first place. Getting weekly antibiotics is not a good long-term solution. And continuously getting dangerous antibiotics is not the best way for a vital elderly woman to stay that way.

The solution is to stop the underlying problems that have led to her getting the chronic urinary tract infections in the first place. Obviously, you seem to know this. I hope that you can help out your mom. I'm sure it's frustrating being far away and only being able to help from afar.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video